# SDR DXTA030120213877

- Difficulty date: February 28, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N570QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0125
- Aircraft time: 2,991 hours, 1,951 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Pcb
- Part number: NC103
- Condition: Failed
- Location: Zone 100
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ODOR OF HOT ELECTRICAL COMING FROM COCKPIT AREA. NO SMOKE WAS SEEN.   APPLIED POWER & TURNED ON ALL COCKPIT, CABIN LIGHTS, AND OUTLETS. VERIFIED ALL AC OUTLETS & USB PLUGS OPERATE IN CABIN AND COCKPIT VERIFIED COOLING FANS ON GLAIRSHEILD OPERATE OK. NOTED LT LED PANEL IN FLIGHT COMPARTMENT F1016 WAS INOPERATIVE. PULLED AND RESET CB PANEL LED LIGHTS AND LED CAME ON. PERFORMED OPS CHECK OF NC103 AND CHECK IN CMDS WITH NO DEFECTS. PERFORMED GROUND RUNS WITH LT ENGINE. RT ENGINE AND LT & RT, APU CONFIGURATIONS CHECKED PITOT STATIC HEAT, WS HEAT, DC/AC GENERATORS & TRU SYSTEM, OPENED LT PCB ENCLOSURE AND NOTED A ELECTRICAL ODOR FROM PCB NC103. REPLACED NC103 AND FOUND LED F1016 INOPERATIVE AGAIN. TS WIRES FURTHER AND FOUND PIN A AT P1007 NOT LOCKED IN CONNECTOR WITH CONNECTION TO 22RD. LOCKED IN AND FOUND LT TILT PANEL LED BACKLIGHTING TO FUNCTION NORMALLY NO DEFECTS OR ELECTRICAL SMELL NOTED IN FLIGHT COMPARTMENT. ALL WORK IAW LATITUDE 680 AMM 21-25-00, 33-10-00, 24-20-00 24-30-00, 24-30-10,30-40-00 , 30-30-00 AND WDM 33-11-01
